Some questions of recursive function theory
Algebra i logika, Tome 7 (1968) no. 2, pp. 77-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1968_7_2_a6,
author = {E. A. Polyakov},
title = {Some questions of recursive function theory},
journal = {Algebra i logika},
pages = {77--84},
year = {1968},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1968_7_2_a6/}
}
E. A. Polyakov. Some questions of recursive function theory. Algebra i logika, Tome 7 (1968) no. 2, pp. 77-84. http://geodesic.mathdoc.fr/item/AL_1968_7_2_a6/